International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 199-204
Notes on certain class of analytic functions with negative coefficients
1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
2Department of Mathemtics, College of Science and Technology, Nihon University, Kanda-Surugadai, Chiyoda, Tokyo 101, Japan
3Department of Mathematics, College of Humanities and Sciences, Nihon University, Sakurajosui, Setagaya, Tokyo 156, Japan
4Department of Mathematics, Gunma University, Aramaki, Maebashi 371, Japan
5Institute of Mathematics with Computer Center, Bulgarian Academy of Sciences, Sofia 1090, Bulgaria
Received 10 January 1987
Copyright © 1989 Shigeyoshi Owa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to show the extreme points of the class
A(n,Bk) consisting of analytic functions with negative coefficients and the support
points of the subclass A *(n,Bk) of A(n,Bk).